# SDR C2XA00CL029

- Difficulty date: March 10, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Low
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ROC - FLT 3155 - THE CREW REPORTED DURING FLIGHT THE NR 1 ENGINE OIL PRESSURE INDICATED RED LINE IN FLIGHT.  THE AIRCRAFT DIVERTED TO ERI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND SERVICED THE NR 1 ENGINE WITH 8 QUARTS OF OIL.  MAINTENANCE RAN ENGINE WITH ALL OPERATING PARAMETERS BEING NORMAL.  NO LEAKS WERE NOTED AND THE ENGINE WAS PLACED ON THE OIL WATCH PROGRAM IAW CONTINENTAL EXPRESS GMM VOLUME 1 SECTION 11.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
